Advertisement

Pramana

, Volume 34, Issue 5, pp 397–401 | Cite as

Spherically symmetric solutions with heat flow in general relativity

  • A Banerjee
  • S B Dutta Choudhury
  • B K Bhui
Article

Abstract

Some new solutions of shear-free imperfect fluid spheres with heat flux in the radial direction are obtained. They have isotropic pressure and could be the generalizations of earlier solutions of Nariai and of Banerjee and Banerji for perfect fluid without dissipation.

Keywords

Cosmology imperfect fluid general relativity spherically symmetric solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Banerjee A and Banerji S 1976Acta Phys. Pol. B7 389MathSciNetGoogle Scholar
  2. Bergmann O 1981Phys. Lett. A82 383ADSMathSciNetGoogle Scholar
  3. Buchdahl H A 1964Astrophys. J. 140 1512CrossRefADSMathSciNetGoogle Scholar
  4. de Oliveria A K G, de F Pacheco J A and Santos N O 1986Mon. Not. R. Astron. Soc. 220 405ADSGoogle Scholar
  5. Maiti S R 1982Phys. Rev. D25 2518ADSMathSciNetGoogle Scholar
  6. Modak B 1984J. Astrophys. Astron. 5 317CrossRefADSGoogle Scholar
  7. Nariai H 1967Prog. Theor. Phys. 38 92CrossRefADSGoogle Scholar
  8. Santos N O 1985Mon. Not. R. Astron. Soc. 216 403ADSGoogle Scholar
  9. Vaidya P C 1953Nature (London)171 260MATHCrossRefADSMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciences 1990

Authors and Affiliations

  • A Banerjee
    • 1
  • S B Dutta Choudhury
    • 1
  • B K Bhui
    • 1
  1. 1.Department of PhysicsJadavpur UniversityCalcuttaIndia

Personalised recommendations